Around The Nuber Of Chains In Partitive Sets

Đuro Kurepa

Publications de l'Institut Mathématique (1982)

  • Volume: 31(45), Issue: 51, page 109-120
  • ISSN: 0350-1302

How to cite


Đuro Kurepa. "Around The Nuber Of Chains In Partitive Sets." Publications de l'Institut Mathématique 31(45).51 (1982): 109-120. <>.

author = {Đuro Kurepa},
journal = {Publications de l'Institut Mathématique},
keywords = {chains of subsets; difference sequence},
language = {eng},
number = {51},
pages = {109-120},
publisher = {Matematički institut SANU},
title = {Around The Nuber Of Chains In Partitive Sets},
url = {},
volume = {31(45)},
year = {1982},

AU - Đuro Kurepa
TI - Around The Nuber Of Chains In Partitive Sets
JO - Publications de l'Institut Mathématique
PY - 1982
PB - Matematički institut SANU
VL - 31(45)
IS - 51
SP - 109
EP - 120
LA - eng
KW - chains of subsets; difference sequence
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.